# SDR AALA202212199746

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N323SG
- Make and model: Boeing 737823
- Aircraft serial: 44474
- Aircraft time: 5,800 hours, 2,190 cycles
- Engine: Cfmint LEAP1B25
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 632160664
- Part serial: 1815
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 2,412 hours, 1,007 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF AT APPROXIMATELY 60 KNOTS DUE TO ILLUMINATION OF ANTI ICE LIGHT ON RIGHT SIX PACK. AIRCRAFT WEIGHT 164,400 LBS. ENGINE ANTI ICE ON FOR TAKEOFF. NO LIGHTS ON RECALL. REMOVED AND REPLACED NUMBER 1 (AALA202212199746) ENGINE AND NUMBER 2 (AALA202212196876) ENGINE ANTI ICE VALVES PER AMM 30-21-11.
